MAUDE Adverse Event Report: VYAIRE MEDICAL. VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)

VYAIRE MEDICAL. VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT; VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Model Number VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical performed a failure investigation and determined that the personnel could be related to the reported defect due to they are not certified to perform the inspection of the product at packaging area due to inspection is a critical operation.It was determined the root-cause was traced to personnel and capa has been initiated under capa-(b)(4).Any additional information received from the customer will be included in a follow-up report.
 
Event or Problem Description
The customer reported that the vital signs® adult anesthesia breathing circuit is leaking while connected however the customer confirmed that no patient harm was associated on this event.

Brand Name
VITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Common Device Name
VENTILATOR, EMERGENCY, MANUAL (RESUSCITATOR)
Manufacturer (Section D)
VYAIRE MEDICAL.
26125 n. riverwoods blvd.
mettawa, il
MDR Report Key9771963
Report Number8030673-2020-00083
Device Sequence Number14190926
Product Code OFP
UDI-Device Identifier10190752123014
UDI-Public(01)10190752123014(10)2022-04-30
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS® ADULT ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberAMY520X4F
Device Lot Number2022-04-30
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date02/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1